MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00542760
Medical Device Problem Codes Overheating of Device (1437); Failure to Power Up (1476); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an exalt b monitor was being charged.No procedure was performed during that time.While charging, the power supply cable and the monitor screen became hot.The monitor and power supply were then unplugged.When the charging cable was plugged back into the monitor, it wouldn't charge.There was no patient involvement in this event.
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code a1005 captures the reportable event of overheating of device or device component.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code a1005 captures the reportable event of overheating of device or device component block h11: the returned exalt model b monitor was analyzed, the unit was received with 113 saved procedures and completely discharged, the power supply cord was severely damaged.The power cable was damaged and severed due to environmental stresses and possible misuse.The power supply cord damaged could have affected the device performance and its integrity leading to the event experienced by the customer.With all the available information, boston scientific concludes the overheating of the power adaptor the reported event was confirmed.Since an expected or random component failure was identified without any design or manufacturing issue, the conclusion code of cause traced to component failure is selected for the complaint.

Brand Name
EXALT B MONITOR
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
TRICE MEDICAL INC
40 general warren blvd
suite 100
malvern PA 19355
CS   19355
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key20279944
Report Number3005099803-2024-04631
Device Sequence Number7980129
Product Code EOQ
UDI-Device Identifier00191506007805
UDI-Public00191506007805
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K211030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542760
Device Catalogue Number2295-05
Device Lot Number0021138034
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown